# SDR ASOA201808107144

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 37,002 hours, 29,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L WAS CRACKED AT FRAME 75. CUT OUT THE DAMAGED SECTION OF THE STRINGER AND FABRICATED A REPAIR.   INSTALLED IAW ETD2018-145-083790.
